# SDR UIEA2014080700386

- Difficulty date: August 7, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 73,595 hours, 14,405 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 60B1002817
- Part serial: G7642
- Condition: Popped
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

WHILE CLIMBING THROUGH 10,000 FT HEARD POP ON LT SIDE.  OBSERVED CREW OXYGEN DROPPED IN FLIGHT FROM 1680 TO 1600 PSI LANDING.  R & R NR 1 WINDOW IAW MM 56-11-01, OPERATIONS CHECKED OK.  PRESSURIZATION CHECK OF WINDOW IAW MM 21-32-01.  ALSO PERFORMED OXYGEN PRESS & LEAK CHECK IAW MM 35-00-00 NO LEAKS NOTED.
